Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER INSTRUMENTS OMNICURVE; ARTHROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER INSTRUMENTS OMNICURVE; ARTHROSCOPE
Model Number
1032-115-000
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
04/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the l3 kyphoplasty procedure, the distal portion of the peak sheath from the omnicurve curved needle fractured and became embedded in the cement within the l3 vertebral body.
New Search
Submit an Adverse Event Report
Brand Name
OMNICURVE
Common Device Name
ARTHROSCOPE
Manufacturer
(Section D)
STRYKER INSTRUMENTS
1941 stryker way
portage MI 49002
MDR Report Key
25093093
Report Number
25093093
Device Sequence Number
4968317
Product Code
HRX
UDI-Device Identifier
07613327554496
UDI-Public
(01)07613327554496
Combination Product (Y/N)
N
Initial Reporter State
ID
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/27/2026
Report Date
(Section F)
04/27/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
1032-115-000
Device Catalogue Number
1032-115-000
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
05/06/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/06/2026
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
65 YR
Patient Sex
Male
Date Report Sent to FDA
04/27/2026